# SDR FDEA201409302877

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 29,323 hours, 15,494 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Lug
- Part number: A57240810214
- Condition: Corroded
- Location: Rt Wing
- Part time: 29,323 hours, 15,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB 5 MLG FWD LUG HAS CORROSION IN BORE, FWD FACE & AFT FACE.  COMPLIED WITH EA 6-5710-T0311735 P2 WINGS BASIC WING STRUCTURE LT & RT RIB 5 BORE CORROSION.
